EconPapers    
Economics at your fingertips  
 

Asymptotic inference for monstationary fractionally integrated processes

Francesc Marmol
Authors registered in the RePEc Author Service: Juan J. Dolado

DES - Working Papers. Statistics and Econometrics. WS from Universidad Carlos III de Madrid. Departamento de Estadística

Abstract: This paper studies the asymptotic of nonstationary fractionally integrated (NFI) multivariate processes with memory parameter d> 112. We provide conditions to establish a functional central limit theorem and weak convergence of stochastic integrals for NFI processes under the assumptions of these results are given. More specifically, we obtain the rates of convergence and limiting distributions of the OLS estimators of cointegrating vectors in triangular representations. Further, we extend Sims, Stock and Watson's (1990) analysis on estimation and hypothesis testing in vector autoregressions with integrated processes and deterministic components to the more general fractional framework. We show how their main conclusions remain valid when dealing with NFI processes. That is, whenever a block of coefficients can be written as coefficients on zero mean 1(0) regressors in a model that includes a constant term, they will have a joint asymptotic normal distribution, so that the corresponding restrictions can be tested using standard asymptotic chi-square distribution theory. Otherwise, in general, the associated statistics will have nonstandard limiting distributions.

Keywords: Fractionally; integrated; processes; funtional; central; limit; theorem; stochastic; integration; vector; autoregressions; Granger; causality; lag; selection; OLS; estimation (search for similar items in EconPapers)
Date: 1999-10
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
https://e-archivo.uc3m.es/rest/api/core/bitstreams ... 1cf7836aaecd/content (application/pdf)

Related works:
Working Paper: Asymptotic Inference for Nonstationary Fractionally Integrated Processes (1999)
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:cte:wsrepe:6350

Access Statistics for this paper

More papers in DES - Working Papers. Statistics and Econometrics. WS from Universidad Carlos III de Madrid. Departamento de Estadística
Bibliographic data for series maintained by Ana Poveda ().

 
Page updated 2025-03-22
Handle: RePEc:cte:wsrepe:6350